# SDR CA970311088

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206033311001
- Condition: Cracked
- Location: Engine Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS ON BOTH SIDES OF CASTING.
